Mirena Iud 2 Months With Horrible Odor

2 Replies Updated



Conversation Starter

baseballmom2 Says:


I had the mirena inserted in early February and bled heavily for the first 3 weeks. That has slowed down to a very slight spotting and not really bothersome. But now I'm dealing with this horrible metallic smell. Its so strong I can smell it all throughout the day. I'm taking multiple showers a day. I saw my doctor 10 days ago and mentioned the smell. She said it was just the blood and to douche. Well I have douched 3 times and there is no change in the smell. I've been reading lots of forums and find I'm not alone. I was thinking of trying the rephfresh...... Thoughts on this?

My real concern is this, and i have not ben able to find anything on this: I'm wondering if my doctor gave me an infection when she inserted it..... During the procedure, she was havibg trouble getting the mirena in. After moving it around inside me quite a bit (and causing a lot of pain) she removed the who device because she couldn't get it in, then removed the speclum and manually checked inside of me. This is when she said "ah, thats the problem. You have a retroverted uterus, that changes my technique." She relaced the speculum and inserted the mirena successully. What I wonder is if some major bacteria could have been introduced due to the mirena insertion device passing through twice. Should a new mirena have been opened for the second attempt? Any thoughts/feedback/suggestions please? Im desperate to have this method of birth control work as I havent done well with pills or the shot. Thank you.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

From my own perspective on that whole situation, I think the possibility for an infection is very likely (as I've noticed that some infections actually do give off an unpleasant odor). If you believe this to be the case, I would consider trying to get a proper diagnoses so you can then take the most effective approach to healing it.

In the meantime, I'd simply suggest eating plenty of fresh raw fruits and vegetables to help kill any infection or bodily odor that may be related to the use of mirena. The Mayoclinic actually mentions on their webpage that "your health care provider may recommend removal of Mirena if you develop a pelvic infection".

It's not listed as a side effect, so I'm thinking it could've just been caused at the time of insertion.

I hope this helps!

REPLYSHAREREPORT
Was this helpful?     0     0  
2
baseballmom2 Says:

Thanks! I wonder if there is any information anywhere regarding the reinsertion of the applicator..... I'll check out the mayoclinic site. That's one I don't think I've been to.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Horrible days with generic adderall 30mg
When I went to Walmart to refill my script, they gave me this generic crap. Everyday I take it, I end up regretting it. ... 8 replies
diagnosed with schizophrenia and horrible side effects after taking and stopping lyrica
when taking lyrica I noticed it was helping with the nerve pain and my fibro a little but it was increasing and bringing... 6 replies
oxycontin 80 mg 3x day tooth distruction horrible withdrawls pharmacy withholding pain meds
A year after surgery on C5-6-7 plus discs started on the highly addictive pain meds,oxycontin 80 mg-3xday I went from 24... 4 replies
1.5 months without periods
Pls give advice regarding my period. My last period date was 02/15/2015 - and after I missed my period, I took a tablet ... 1 reply
Withdrawal after 6 months.
I have take Harvoni for 6 months. Along with xanax and sometimes ambein to help sleep. I have been off two days and my f... 2 replies
8 months pregnant & withdrawing from Subutex 8mg
To make this short, I am currently 8 months pregnant and taking between 8-12 mg of subutex daily. However I can't ge... 10 replies
Withdrawal symptoms after 4 months?
I came off A almost 4 months ago. It was very hard at first (I cut the dose in half for a few weeks and then I took away... 4 replies
Vicodin Withdrawal Low Dose 5 months Help
Maybe im just afraid, however, Iv been taking Vicodin 7.5 (hydrocodone) for about 5 months started a few from my mom for... 1 reply
TRAVELING FOR 5 MONTHS WITH HUMIRA
I will be traveling for 5 months in third world countries. I will need 5 months of Humira in advance. I have BCBS. Has a... 1 reply
Yaz helps with breakouts for a few months, then makes it worse
I was prescribed Yaz because of my hormonal imbalance and skin problems. At first I would take breaks every 3 months or ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 17 March 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA